• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


Could 5-MAPB cause this?
#1
Exclamation 
Hi

I'm not sure if 5-MAPB is the cause of this but I thought I would post on here to get some advice.

My friend and his girlfriend took 5-MAPB on Saturday.

He has a very low tolerance to everything and had 65mg, followed by a top up of 40mg just over 2 hours later.
She has a higher natural tolerance and had 130mg followed by 80mg 2.5 hours later, and another 20mg 1hr 10 mins after that.

Everything went fine, they felt a bit rough coming down. The following day i think they were both generally ok, but 2 days after dropping he has started having trouble breathing through the night and the next day this got better i think, but he is acheing everywhere, can't stand the light, and feels exhausted every time he has to get out of bed.

He's just gone to the hospital and is getting checked over by a doctor now.

Do any of you know if 5-MAPB may be the cause of this? It didn't start happening until about 2 days after which is weird. I'm pretty sure he isn't on any medication either, and didn't take anything else during the experience. The last time he took anything before this was probably about a month or 2 and has had no problems in that time. Any ideas or info would be very helpful, even if it is to say that it is unlikely that it's the 5-MAPB that has caused this.

Thanks
Reply
#2
Yeah, it's just a comedown man, pretty standard, sounds like to me anyway, I've had some baaaaaad comedowns from the APB series and other RC's that lasted days even.
Reply
#3
Man-flu?

Worst disease known to mankind.
"It is simply this: do not tire, never lose interest, never grow indifferent—lose your invaluable curiosity and you let yourself die. It's as simple as that" Tove Jansson
Reply
#4
He's never had a comedown anywhere near bad enough to seek medical attention. Only other time was in France after acid, mxe and some cough medicine that he didn't realise contained DXM (resulted in what looked like serotonin syndrome, was pretty scary). Plus i would have thought the symptoms would have appeared during the experience or shortly after. Thanks for the replies though, i've sent a message to his gf relaying your responses so far, and i'll keep you updated on the situation.
Reply
#5
Only time I've ever been worried enough to go to hospital was when a mixture of Amphet, 5IT and 5meoDALT caused me to be bedbound for days and develop shingles, was pretty fucking rough. I'm sure he'll be fine, but it's safe to be safe I suppose, 99% of the time I'm just paranoid when it comes to RC damage.
Reply
#6
It sounds like something other than the 5 MAPB maybe just one of those horrible coincidence things there are alot of nasty viruses around at the nmoment.
[Image: 6wC70Pw.png]

Reply
#7
Perhaps even a bit of both, Blod. Take a somewhat physically and mentally draining substance, weaken immune system, readily pick up crappy virus (comparable to Templar's experience).

Hope your friend gets better soon, Prof., whatever the cause. But if it is Man-flu, his girlfriend needs to take a week off work, stock up on chicken soup, hankies, and night-nurse (give him a dose when he gets a PITA).
"It is simply this: do not tire, never lose interest, never grow indifferent—lose your invaluable curiosity and you let yourself die. It's as simple as that" Tove Jansson
Reply
#8
I think that's a perfectly feasible explanation Mela I'm more convinced now that this is probably what's happened hope that's a bit more reassuring Professor Monkey!
[Image: 6wC70Pw.png]

Reply
#9
He's getting blood tests now and it might be a chest infection. He went home from uni to see his family on Sunday and i think his brother has a virus or something but he didn't think that was related because his symptoms are different. Thanks for the replies guys, it's reassuring to get such fast responses!
Reply
#10
Its good to hear he's getting it checked out. What you described would definitely worry me as well, and its good you came here and asked and even better that your friend is courageous enough to get it checked out. To many times people try to ride out negative effects, scared to tell medical professionals what they have consumed, and end up in a much worse place for it. Hope all is well with your friend, you are right to be worried with 5-MAPB having such limited use in humans there's really no telling what the negatives could be.
My posts here are ludicrous manifestations of my vivid imagination. Stories are like gateways into the world of those portrayed. I'm living vicariously thru the experiences of those  characters by telling their story.
Forum rules
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.